zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the uniform ultimate boundedness of the solutions of certain third order differential equations. (English) Zbl 0484.34024

MSC:
34C11Qualitative theory of solutions of ODE: growth, boundedness
WorldCat.org
Full Text: DOI
References:
[1] Burton, T. A.: Liapunov functions and boundedness. J. math. Anal. appl. 58, 88-97 (1977) · Zbl 0386.34050
[2] Chukwu, E. N.: On the boundedness of solutions of third order differential equations. Ann. mat. Pura appl. 104, 123-149 (1975) · Zbl 0319.34027
[3] Ezeilo, J. O. C: On the boundedness of the solutions of the equation x \dddot{} + ax\ddot{} + $f(x)$x\dot{} + $g(x) = p(t)$. Ann. mat. Pura appl. 80, 281-299 (1968) · Zbl 0211.40102
[4] Ezeilo, J. O. C: A generalization of some boundedness results by reissing and tejunola. J. math. Anal. appl. 41, 411-419 (1973) · Zbl 0253.34016
[5] Hara, T.: On the asymptotic behavior of the solutions of some third and fourth order non-autonomous differential equations. Publ. res. Inst. math. Sci. 9, 649-673 (1974) · Zbl 0286.34083
[6] Hara, T.: On the asymptotic behavior of solutions of certain non-autonomous differential equations. Osaka J. Math. 12, 267-282 (1975) · Zbl 0357.34049
[7] Müller, W.: Über stabilität und beschräukheit der lösungen gewisser differentialgleichungen dritter ordnung. Math. nachr. 41, 335-359 (1969) · Zbl 0184.12001
[8] Swick, K. E.: A boundedness result for the solutions of certain third order differential equations. Ann. mat. Pura appl. 86, 169-180 (1970) · Zbl 0216.11301
[9] Tejumola, H. O.: A note on the boundedness and the stability of solutions of certain third-order differential equations. Ann. mat. Pura appl. 92, 65-75 (1972) · Zbl 0242.34046
[10] Yamamoto, M.: Further results for the solutions of certain third order non-autonomous differential equations. Proc. Japan acad. Ser. A, math. Sci. 49, 317-322 (1973) · Zbl 0288.34052
[11] Reissig, R.; Sansone, G.; Conti, R.: Non-linear differential equations of higher order. (1974) · Zbl 0275.34001
[12] Yoshizawa, T.: Stability theory by Liapunov’s second method. (1966) · Zbl 0144.10802